# SDR USAA2013040800012

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 11,505 hours, 4,439 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 11116416
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,990 hours, 1,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 33,000 FEET LOST PRESSURE SYSTEMS 1 AND 2, WENT TO MANUAL.  OK WITH CABIN PRESSURE.  REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-31-51.
